# SDR CA111003006

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,452 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON PUSH BACK, A LEAK IN THE YELLOW HYD  SYS OCCURRED WHICH RESULTED IN APPROX 15 LTRS OF  HYD FLUID LEAKING ONTO THE RAMP AT GATE 18.  THE CAA WAS NOTIFIED AT 0720 AND RAMP CLEANED UP SPILL  IMMEDIATELY.  YELLOW SYS PRESSURE LINE AND CHECK VALVE REPLACED AT PRESSURE MODULE AND BOTH YELLOW PRESSURE AND RETURN FILTERS REPLACED ALL IAW AMM 20-23-11-300-004 AND 29-13-45-610-001 AND 29-13-44-610-001.  SYS CHECKED NORMAL.
